advertisement
Question
Posted by: mel sydenham | 2010/02/15

taste buds affected due to medication

I have lost my tastebuds due to medication. Aspovour - I have stopped taking but still having trouble. Any ideas

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Mel
It usually recovers with time, and unfortunately there is not anything you can take to make it better quicker.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/02/15

Hallo Mel
It usually recovers with time, and unfortunately there is not anything you can take to make it better quicker.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement